# SDR DALA1221540670

- Difficulty date: February 29, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AT NAC 201 I/B LOWER SIDE BULKHEAD FITTING EXTERIOR CHAFED.  BLENDED DAMAGED AREA, FOUND TO BE OUT OF LIMITS, ACCOMPLISHED ERA 501029-14 DURING HMV.
